# SDR CALA2013073090068

- Difficulty date: July 26, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 42,570 hours, 17,547 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 92696
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE (LEAKING).  RT RELEASE LEVER ON CAPTS O2 MASK BROKE OFF.  CONT O2 FLOW UNLESS LT DOOR CLOSED AND SYS IS RESET.  REPLACED CAPTS O2 MASK.
